# SDR CA050926002

- Difficulty date: September 26, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 14,407 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Boss
- Condition: Failed
- Location: Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, BRASS AND ALUMINUM PARTICLES FOUND IN FILTER. ROCKER BOSSES AND BUSHINGS FOUND WORN. THIS SHOWS UP AT ABOUT 200 HRS IN SERVICE AND HAS HAPPENED TO ALL CYLINDERS THAT ARE FACTORY NEW IN THE LAST COUPLE OF YEARS.  ACCORDING TO THE FACTORY WE ARE THE ONLY OPERATOR THAT THIS HAS HAPPENED TO, THEIR FIX IS TO BUSH THE BOSSES WHICH THEY WILL DO UNDER WARRANTY BUT THEY WILL NOT DO IT RT FROM THE FACTORY WHICH CAUSES A GREAT DEAL OF DOWN TIME COST.
